MAUDE Adverse Event Report: EBI, LLC. ELECTRODES, LT-4500; SOFT TOUCH ELECTRODES

EBI, LLC. ELECTRODES, LT-4500; SOFT TOUCH ELECTRODES
Model Number N/A
Medical Device Problem Codes Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Blister (4537); Skin Inflammation/ Irritation (4545)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Date of event: the event occurred sometime in (b)(6) 2021.Medical product: unknown.Therapy date: unknown.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported by the sales rep that the patient stated that the she got a skin irritation on the lower back from lt-4500 electrodes.The irritation started in (b)(6).The skin is hot, bumpy red, itchy, blisters and oozy.The patient stated that it looks like a burn.The irritation was strictly under the electrodes.The electrodes were changed every other day.The patient stated that her doctor told her to change the position to across from each other.The area was cleaned with soap and water.No wipes.No new product.The patient called the doctor about the irritation.The doctor told the patient to contact the sales rep.New lt-4500 electrodes, electrode cover patches, 20" lead wires and 72r soft-touch electrodes were shipped to the patient.
 
Additional Manufacturer Narrative
Corrections in b4: date of the report, b5: event description, d3: manufacturer g1: contact office, g6: type of report, h2, h8 and h3.Additional information in d4, g3, h4: device manufacture date, h6: component, investigation type, findings, and conclusions and h10: additional narrative.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trend.
 
Event or Problem Description
It was reported by the sales rep that the patient stated that the she got a skin irritation on the lower back from lt-4500 electrodes.The irritation started in january.The skin is hot, bumpy red, itchy, blisters and oozy.The patient stated that it looks like a burn.The irritation was strictly under the electrodes.The electrodes were changed every other day.The patient stated that her doctor told her to change the position to across from each other.The area was cleaned with soap and water.No wipes.No new product.The patient called the doctor about the irritation.The doctor told the patient to contact the sales rep.No additional patient consequences have been reported.The lt-4500 electrodes were not returned for further evaluation.

Brand Name
ELECTRODES, LT-4500
Common Device Name
SOFT TOUCH ELECTRODES
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
drashti patel
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key11423646
Report Number0002242816-2021-00022
Device Sequence Number17270832
Product Code LOF
UDI-Device Identifier00812301020188
UDI-Public00812301020188
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P850022/S017
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number106130-12
Device Lot Number916515
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2021
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/05/2021
Supplement Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic